# SDR DALA2023012300511

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 140,182 hours, 20,652 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Terminal
- Condition: Loose
- Location: L2 Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT ARM.   FOUND LOOSE TERMINAL ON 2L SLIDE LIGHT MODULE CAUSING INTERMITTEN FAULT. RESECURE TERMINAL. 2L DOOR SLIDE LIGHT OPS NORMAL. (9931808)
